On products and sums of the terms of linear recurrences
Annales mathematicae et informaticae, Tome 28 (2001), pp. 3-11
Cet article a éte moissonné depuis la source Annales Mathematica et Informaticae website
@article{AMI_2001_28_a0,
author = {P\'eter Kiss and Ferenc M\'aty\'as},
title = {On products and sums of the terms of linear recurrences},
journal = {Annales mathematicae et informaticae},
pages = {3--11},
year = {2001},
volume = {28},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AMI_2001_28_a0/}
}
Péter Kiss; Ferenc Mátyás. On products and sums of the terms of linear recurrences. Annales mathematicae et informaticae, Tome 28 (2001), pp. 3-11. http://geodesic.mathdoc.fr/item/AMI_2001_28_a0/